# SDR SWAA2024071911917

- Difficulty date: July 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 19,610 hours, 10,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT CHARGER AND BATTERY M2335 AT SEAT ROW 7ABC WILL NOT CHARGE.<[01] REMOVED AND REPLACED L/H EMERGENCY LIGHT CHARGER ASSEMBLY AND BATTERY M2335 AT SEAT ROW 7ABC REF. B737NG AMM 33-51-06-960-805 AND 33-51-06-960-806;[02] REMOVED AND REPLACED L/H EMERGENCY LIGHT CHARGER ASSEMBLY AND BATTERY M2335 AT SEAT ROW 7ABC REF. B737NG AMM 33-51-06-960-805 AND 33-51-06-960-806
